# SDR GTIA2017081002148

- Difficulty date: August 10, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N629NK
- Make and model: Airbus A320-232
- Aircraft serial: 06300
- Aircraft time: 11,406 hours, 5,187 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT DURING DECENT,  FOLLOWED COM PROCEDURE AND TURNED OFF THE NR 1 PACK.  THE FUMES STOPPED SHORTLY AFTER TURNING OFF THE NR 1 PACK.  PERFORMED DECONTAMINATION OF THE ECS NR 1 PACK IAW AMM 21-00-00.  NO DEFECTS NOTED AFTER DECONTAMINATION OF THE ECS NR 1 PACK.  REMOVED AND REPLACED THE RECIRCULATION FILTERS IAW AMM 21-21-41.  REMOVED AND REPLACED THE NR 1 OZONE CONVERTER IAW AMM 25-51-41.
